MAUDE Adverse Event Report: MPRI SURESCAN; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MPRI SURESCAN; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 978B128
Medical Device Problem Codes Unintended Collision (1429); Energy Output Problem (1431); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Micturition Urgency (1871); Pain (1994); Urinary Frequency / Polyuria (2275); Discomfort (2330); Urinary Incontinence (4572); Insufficient Information (4580)
Date of Event 02/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a manufacturer representative regarding a patient who was implanted with an implantable neurostimulator (ins) for urinary dysfunction.It was reported that the patient had a follow-up appt in the healthcare provider's (hcp) office today after having a couple falls roughly 2 weeks ago.Patient had pain at lead and ipg site and minimal to no symptom improvement after the fall.Went in for well check today with the hcp and had a program adjustment from program 3 to program 6, stim uncomfortable still and may turn therapy off if discomfort persists.There were no out-of-range impedances and patient was sent for sacral x-rays.The patient planned on getting x-rays today or tomorrow with a follow-up with the hcp's office after results came in.The manufacturer representative was unsure of further treatment as of now.They stated that the patient had pain, discomfort/soreness/pinching/ache/pressure, return of baseline symptoms, urinary incontinence, urinary frequency, urinary urgency.Additional information was received from a manufacturing representative.It was reported that the symptoms did worsen after the fall with no improvement with program adjustments.The rep mentioned that they did not known the results of the x-ray.Program adjustments made on (b)(6) 2025 then therapy turned off on (b)(6) 2025.They stated that the patient is going in for a full lead and battery replacement with the hcp on (b)(6) 2025.
 
Additional Manufacturer Narrative
Section d information references the main component of the system: product id: 97800, lot# serial#: (b)(6), implanted: on (b)(6) 2024, product type: implantable neurostimulator.Section d information references the main component of the system.Other relevant device(s) are: product id: 97800, serial/lot#: (b)(6), ubd: 14-feb-2026, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Continuation of d10: product id 97800 lot# serial (b)(6) implanted: (b)(6) 2024 explanted: (b)(6) 2025 product type implantable neurostimulator medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21588491
Report Number2649622-2025-07103
Device Sequence Number8757363
Product Code EZW
UDI-Device Identifier00763000596910
UDI-Public00763000596910
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/24/2026
Device Model Number978B128
Device Catalogue Number978B128
Device Lot NumberVA3124J
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date03/12/2025
Supplement Report FDA Received Date04/04/2025
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale
Patient Weight80 KG